Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red, raised spots below knee and top of feet. Had DPT shot. Should I worry?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Bright red raised small spots appeared below my knee and on the top of my feet i have mild flu like symptoms also i am 51 and had a dpt shot a few days ago because my grandson has tested positive for pertussus my son is immumosuppressed heart transplant taking chemo so i have to be very careful not to get sick should i worry?
Posted Tue, 18 Sep 2012 in Asthma and Allergy
Answered by Dr. Shanthi.E 12 hours later

Thanks for posting your query.

I am glad that you took the dpt shot, it is very much essential for you to stay healthy given your present condition at home.

You already have mild flu like symptoms; this may be the probable cause for the raised bright red spots below the knee and feet.

There is no need to worry about it now. Most flu or viral fevers are accompanied by some kind if a rash or spots or bruises. It would subside in few days. Apply calamine lotion on the affected areas twice daily.

Once the flu subsides, the spots will subside as well.

I wish you quick recovery. Do let me know if you have more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor